Show simple item record

dc.contributor.authorConniffe, Denis
dc.date.accessioned2012-08-27T14:44:16Z
dc.date.available2012-08-27T14:44:16Z
dc.date.issued1995
dc.identifier.citationConniffe, Denis. 'Estimating equations with information loss on at least one dependent variable'. - Economic & Social Review, Vol. 27, No. 1, October, 1995, pp. 33-42, Dublin: Economic & Social Research Institute
dc.identifier.issn0012-9984
dc.identifier.urihttp://hdl.handle.net/2262/64786
dc.description.abstractEfficient, or joint, estimation of a pair of linear equations with the same explanatory variables reduces to separate estimation of each equation. This is no longer the case if information has been lost on at least one dependent variable; for example, if all that is recorded is whether some value is exceeded or not, or if information has been lost completely. This paper considers a class of problems, for which the efficient estimates can be deduced by simple intuitive arguments and which occurs frequently in practice. Some members of the class have already appeared in the literature, but have not been related, while others are new.en
dc.language.isoen
dc.publisherEconomic & Social Studies
dc.sourceEconomic & Social Reviewen
dc.subjectLinear equationsen
dc.subjectInformation lossen
dc.titleEstimating equations with information loss on at least one dependent variable
dc.typeJournal Article
dc.publisher.placeDublinen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record